# SDR SWAA2021040556633

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB CRACKED INTERCOSTAL BS 927-947 RBL 21 WL 156 / REMOVED DAMAGED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL AT BS 927-947 RBL 21 WL 156 IAW SRM 51-40-02-0G-0 AND DWG
